# SDR 2005FA0001466

- Difficulty date: October 21, 2005
- Submitted: October 26, 2005
- Operation: General aviation
- Aircraft: N879JN
- Make and model: Beech 58
- Aircraft serial: TH2066
- Aircraft time: 849 hours, 1,978 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Part number: 1065240159
- Condition: Jammed
- Location: Throttle
- Part time: 849 hours, 1,978 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING POWER APPLICATION FOR TOUCH AND GO, UNABLE TO ADVANCE THROTTLE ON RT ENGINE.  FOUND THE LOWER NUT WHICH SECURES THE PHENOLIC BLOCK FOR THE ANTI-RETRACT CAM TO THE THROTTLE LINKAGE ROD HAD COME OFF, ALLOWING THE BLOCK TO SEPARATE FROM THE LINKAGE ROD. DURING ATTEMPTED POWER-UP, THE NOW UNATTACHED LINKAGE ROD JAMMED AGAINST THE AIRCRAFT STRUCTURE.  THE PHENOLIC BLOCK IS ATTACHED TO THE ROD WITH AN315 NUTS AND SECURED WITH A SPLIT LOCK-WASHER. RECOMMEND THAT THE LOWER NUT ESPECIALLY BE REPLACED WITH A MS21044N3 NUT, OR BETTER YET A NAS1291-3 NUT, WHICH IS EASIER TO INSTALL.
